# SDR IXXA20160818052

- Difficulty date: July 8, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T3102
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE AT WS 273 STRINGER 17R CORRODED.  BLENDED OUT CORROSION IAW SRM 57-20-01.  REPAIRED BLEND OUT IAW DRAWING 57-16116-1.
